# SDR A6WA200740226

- Difficulty date: May 12, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Shorted
- Location: Glareshield
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CPLT ROLL COMMAND MESSAGE ON ED2 IN FLIGHT.  GREEN CPLT ROLL LIGHT ILLUMINATED ON GLARESHIELD.  COMPLIED WITH QRH.  ROLL DISCONNECT HANDLE PULLED.  EMERGENCY LANDING DECLARED.  (M)   [07-20-07]   ISOLATED SHORT TO IB L/E (LT) REPAIRED WIRE CN619A22 AND CN620AZZ IAW WM 20-11-60, OPS CHECK GOOD.  REF 16650-3 FOR L/E SEALANT.  (K)
